| Model Number |
MMT-523RNAH |
| Medical Device Problem Codes |
No Display/Image (1183); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
03/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the insulin pump screen was blank.The customer was reported that the battery compartment was damaged.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device received with no physical damage to the battery compartment noted.The p-cap was able to lock in place.Device passed displacement test, self test, off no power test and all operating currents tested within the specific range.No blank display were noted.(b)(4).